Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Bleeding with symptoms of pregnancy after coming off pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
Doctor :   how can I help you?
User :   Hi,i came off the pill 2 weeks ago, i had inprotected sex and thought i was pregnant, i have sore boobs and nipples, and feel sick but am bleeding?
Doctor :   ok
Doctor :   i will help you
Doctor :   can you detail me ?
Doctor :   which pills you were taking?
User :   i feel dizzy and sweaty, my period keeps stopping and starting, started off brown but is now red and then almost balck,
User :   microgynon 30
Doctor :   ok
User :   is it possible i am pregnant?
Doctor :   since when are you having bleeding?
User :   monday morning!
Doctor :   ok
Doctor :   when you had unprotected intercourse?
User :   friday, saturday and sunday
Doctor :   ok
Doctor :   are your periods regular?
User :   normally yes, but i shouldnt be on for another 2 weeks
Doctor :   what is the interval between the two periods?
Doctor :   in my opinion

Doctor :   your chances of getting pregnenet
Doctor :   *pregnanat
User :   yes
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.

Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Doctor :   QMED 374 dicount of 25%
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor